Generalized statistical convergence and some sequence spaces in 2-normed spaces


BELEN C., YILDIRIM M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.3, pp.513-519, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2015
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.513-519

Abstract

In this work, we first define the concepts of A-statistical convergence and A(J)-statistical convergence in a 2-normed space and present an example to show the importance of generalized form of convergence through an ideal. We then introduce some new sequence spaces in a 2-Banach space and examine some inclusion relations between these spaces.